# SDR QXEA2016031400198

- Difficulty date: February 22, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 21,886 hours, 23,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 10 CORRODED.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-07, DWG 85328201, REV D, SRM 51-40-07-02-01, 5-42-05-02-01, 51-40-15-02-01.
